Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 30, NWS Pueblo, CO

May 10, 2017Costilla County, Huerfano County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 10, 2017, 3:14 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 3:14 PM MDT (21:14 UTC)
Expired
May 10, 2017, 3:45 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Costilla County, CO, Huerfano County, CO

The radar

The Pueblo radar (KPUX), 119 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

497 
WUUS55 KPUB 102114
SVRPUB
COC023-055-102145-
/O.NEW.KPUB.SV.W.0030.170510T2114Z-170510T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
314 PM MDT WED MAY 10 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Huerfano County in southeastern Colorado...
  Northeastern Costilla County in south central Colorado...

* Until 345 PM MDT

* At 313 PM MDT, a severe thunderstorm was located near Farisita, or
  44 miles northwest of Trinidad, moving west at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  La Veta Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3770 10500 3762 10497 3757 10519 3768 10522
TIME...MOT...LOC 2113Z 075DEG 17KT 3766 10502 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
2 follow-up statements
591 
WWUS55 KPUB 102128
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
328 PM MDT WED MAY 10 2017

COC023-055-102145-
/O.CON.KPUB.SV.W.0030.000000T0000Z-170510T2145Z/
Huerfano CO-Costilla CO-
328 PM MDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 327 PM MDT, a severe thunderstorm was located near La Veta Pass,
or 43 miles east of Alamosa, moving west at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
La Veta Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3769 10506 3762 10504 3757 10519 3768 10522
TIME...MOT...LOC 2127Z 075DEG 17KT 3764 10510 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
687 
WWUS55 KPUB 102136
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
336 PM MDT WED MAY 10 2017

COC023-055-102146-
/O.EXP.KPUB.SV.W.0030.000000T0000Z-170510T2145Z/
Huerfano CO-Costilla CO-
336 PM MDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUERFANO AND
NORTHEASTERN COSTILLA COUNTIES WILL EXPIRE AT 345 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3769 10506 3762 10504 3757 10519 3768 10522
TIME...MOT...LOC 2136Z 075DEG 17KT 3763 10515 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:03 PM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 10, 12:03 PM MDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1203 PM MDT Wed May 10 2017

.SHORT TERM...(Today and tonight)
Issued at 416 AM MDT Wed May 10 2017

Currently...

closed 500 mb low which has brought the region quite a bit of
weather the last couple of days was spinning across east central AZ
early this AM. Quite a bit of drier air in the lower levels has
moved into the region behind a short wave which moved across the
region yesterday evening, and little if any precip was falling at 3
am this morning. Weak southwest sfc flow was currently over the se
CO plains. A surface low was in the vicinity of Akron CO.

Today through tonight....

Another active day is in store for the region, starting this
afternoon and lasting into the nighttime hours. For this morning,
the weather will generally be quiet with little in the way of
precip. A cool front will move down the plains, and will be located
from roughly KCOS to KLIC at 6am. This front will continue southward
late this morning and should be located from roughly KGLD to KTAD by
noon. As the front moves south, the sfc winds will begin to pick up
and veer, becoming northeasterly with time. Showers should start to
increase by noontime on the east facing slopes of the s mtns, with
showers and storms increasing along the boundary by early to mid
afternoon.

As the 500 mb low moves E-NE across N NM this afternoon, deep
upslope will develop over the plains. The sfc boundary over the
Raton Mesa region will sharpen up, and this will be the best
location of a couple of severe storms during the afternoon time
period. The primary threat will be hail, but given the well defined
sfc boundary, an isolated tornado cant be ruled out. Showers and
storms will rapidly increase mid to late afternoon, with locally
heavy rain expected on the east facing slopes and along the sfc
boundary. Given that the Spanish Peaks region has had heavy rain the
last couple of days and that flooding has already occurred, a FLASH
FLOOD watch has been issued for the Spanish Peaks region. The
combination of snow melt, saturated ground and mdt to heavy rain
(along with breaking beaver dams), the flood threat will continue
across this region. River flooding of the Purgatorie may become an
issue late this afternoon into tonight. Expect widespread 1"+
amounts of QPF on east facing slopes of the S mtns and along the
boundary extending from roughly KTAD to KLAA.

With the upper low moving just south of the fcst area tonight,
colder air will move in aloft. This will allow for snow to fall
across the higher tops of the mtns adjacent to the plains, and a
winter storms warning has been issued for the higher elevations.
Well over a foot of snow will be possible. Additional winter hilites
may be needed for lower mtn elevations, but will allow the incoming
crew to make that decision.  \/Hodanish

.LONG TERM...(Thursday through Tuesday)
Issued at 416 AM MDT Wed May 10 2017

Thursday...The upper low is forecast to be located over the OK and
TX Panhandles Thu morning, then will track east across Kansas
through the day and reach southern Missouri that night. Areas of
moderate rain as well as heavier snowfall for the peaks of the
eastern mts will taper off through the morning, and as the system
pulls away, pcpn chances will drop off quickly in the aftn as brisk
northerly flow on the backside of the low ushers in cooler and less
moist air. Max temps are expected to climb only into the upper 50s
to mid 60s for most areas.

Friday...An upper ridge of high pressure will slide across the state
on Fri, ushering in warmer temps and drier conditions. However,
there will be enough residual moisture for scattered showers and a
few thunderstorms over the mts and high valleys during the aftn and
early evening hrs. Temps are forecast to climb into the 70s for most
areas.

Saturday through Tuesday...As the upper ridge slides east of
Colorado, models indicate a longwave trough setting up over the West
Coast that will keep the Four Corners and Colorado under southwest
flow aloft. There will be a couple of hard-to-time shortwaves in the
flow aloft that could enhance convection for the forecast area over
the weekend, but for the most part models really want to shift gears
and fall into a diurnal mt convection pattern, with isolated showers
and thunderstorms developing over the higher terrain each aftn and
evening. For now kept pops at isolated levels, and will fine tune
each day. Look for high temps in the upper 60s and 70s for the high
valleys, and 70s to mid 80s for the eastern plains. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1159 AM MDT Wed May 10 2017

GOES-16 visible satellite imagery reveals cu and towering cu
developing across southern Colorado. These cu will grow into
thunderstorms early this afternoon and become widespread, including
in the vicinity of KALS, KCOS, and KPUB. Some of the storms may be
severe, with 1 inch diameter hail, gusty winds, heavy rainfall, and
frequent lightning. Thunderstorms will give way to stratiform precip
and overcast skies early this evening. Gusty northerly winds will
continue at KPUB and KCOS this afternoon through the evening.

MVFR conditions are expected at all three TAF sites this afternoon
into the evening as ceilings drop. IFR to LIFR conditions will be
possible at times, especially under strong thunderstorms.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 3 PM this afternoon to 11 PM MDT this
evening for COZ074-087-088.

Winter Storm Warning from 6 PM this evening to noon MDT Thursday
for COZ073-075-080-082.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...LINE
Hazardous weather outlook, May 10, 11:21 AM MDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1121 AM MDT Wed May 10 2017

COZ058>089-093>099-111730-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1121 AM MDT Wed May 10 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Moderate to locally heavy rain, with embedded thunderstorms, are
expected this afternoon and evening across parts of the plains. The
heaviest rain is expected along a line from the greater Spanish
Peaks region to Lamar. These rains will be capable of causing
flooding, especially in the Spanish Peaks region.

A few severe thunderstorms are possible today, mainly in the
vicinity of the Colorado and New Mexico border. These storms will
develop along a developing boundary over this region. The primary
threat will be hail up to the size of half dollars, but given the
well defined boundary in the area, an isolated tornado cannot be
ruled out.

Snow will occur across the southern mountains this evening, and
last through the night. Significant accumulations are likely,
generally above 10000 feet.

As a reminder, one of the primary hazards with any thunderstorm is
lightning. If you can hear thunder, you need to move indoors
immediately to lower your risk of being struck.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The upper low pressure system will be exiting the region on
Thursday. Periods of moderate rain as well as heavier snowfall for
the peaks of the eastern mountains will continue through the
morning, then quickly taper off through the afternoon. The main
concern will be the continued flooding threat due to already
saturated ground coupled with ongoing snowmelt, especially across
the Spanish Peaks region as well as area burn scars.

High pressure will move across the area on Friday, then park just
east of the state for Saturday through Tuesday. Warmer and drier
conditions are expected, but there will be enough residual
moisture for isolated thunderstorms to develop over the higher
terrain each afternoon. Primary concerns will be lightning, small
hail and wind gusts up to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely this afternoon and evening.

50/50

In the hours before

Special weather statement, May 10, 1:58 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT WED MAY 10 2017

COZ067>071-102045-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
158 PM MDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO GRANDE AND NORTH
CENTRAL CONEJOS COUNTIES UNTIL 245 PM MDT...

At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Monte Vista, or 13 miles west of Alamosa, moving west
northwest at 20 mph.

Moderate to locally heavy rainfall, dime size hail and winds in
excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southeastern Rio
Grande and north central Conejos Counties.

LAT...LON 3747 10607 3738 10608 3743 10649 3763 10644
TIME...MOT...LOC 1957Z 104DEG 20KT 3745 10613

mw
Special weather statement, May 10, 2:08 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
208 PM MDT WED MAY 10 2017

COZ072-074-075-079-080-087-102045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
208 PM MDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...NORTHEASTERN
COSTILLA AND WESTERN LAS ANIMAS COUNTIES UNTIL 245 PM MDT...

At 207 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 37 miles northwest of Trinidad, moving northwest at 10
mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Walsenburg, La Veta and Farisita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3767 10472 3738 10492 3748 10526 3784 10501
TIME...MOT...LOC 2007Z 119DEG 9KT 3763 10486

KT
Special weather statement, May 10, 2:18 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT WED MAY 10 2017

COZ079-083-086-102045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
218 PM MDT WED MAY 10 2017

...SPECIAL WEATHER STATEMENT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo West and Pueblo Reservoir, or 9 miles west of Pueblo, moving
west at 15 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Florence, Pueblo West, Pueblo Reservoir, Penrose and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3835 10467 3817 10473 3821 10515 3847 10506
TIME...MOT...LOC 2017Z 103DEG 13KT 3828 10480

KT
Special weather statement, May 10, 2:20 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
220 PM MDT WED MAY 10 2017

COZ088-094-102100-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
220 PM MDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
300 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Model, or 31 miles east of Trinidad, moving north
northwest at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Las Animas
County.

LAT...LON 3728 10384 3727 10411 3749 10421 3758 10390
TIME...MOT...LOC 2018Z 160DEG 12KT 3733 10396

mw
Special weather statement, May 10, 2:24 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
224 PM MDT WED MAY 10 2017

COZ093-094-102115-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
224 PM MDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OTERO AND
NORTHEASTERN LAS ANIMAS COUNTIES UNTIL 315 PM MDT...

At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Thatcher, or 34 miles south of North La Junta, moving
northwest at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Otero
and northeastern Las Animas Counties.

LAT...LON 3750 10353 3739 10379 3766 10396 3778 10372
TIME...MOT...LOC 2023Z 149DEG 20KT 3749 10368

mw
Special weather statement, May 10, 2:49 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
249 PM MDT WED MAY 10 2017

COZ077>079-083-086-102130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountain Valley Below 8500 Ft CO-
249 PM MDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 330 PM MDT...

At 248 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Florence, or 21 miles west of Pueblo, moving west
at 15 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Florence, and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3836 10491 3819 10491 3815 10535 3842 10535
TIME...MOT...LOC 2048Z 090DEG 14KT 3829 10501

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:21 PM MDTSevere Thunderstorm WarningPUBKiowa24 min
May 9, 6:38 PM MDTFlash Flood WarningPUBHuerfano, Las Animas, Otero, Pueblo3 hr
May 9, 6:45 PM MDTSevere Thunderstorm WarningPUBKiowa19 min
May 9, 7:30 PM MDTSpecial Weather StatementPUBKiowa30 min
May 9, 9:29 PM MDTRiver Flood WarningPUBLas Animas10 hr
May 10, 4:30 AM MDTWinter Storm WarningPUBAlamosa, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more32 hr
May 10, 4:38 AM MDTFlash Flood WatchPUBCostilla, Huerfano, Las Animas18 hr
May 10, 1:04 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
May 10, 1:29 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
May 10, 1:40 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
May 10, 1:49 PM MDTSpecial Weather StatementPUBConejos41 min
May 10, 1:58 PM MDTSpecial Weather StatementPUBRio Grande47 min
May 10, 2:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
May 10, 2:18 PM MDTSpecial Weather StatementPUBPueblo27 min
May 10, 2:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
May 10, 2:24 PM MDTSpecial Weather StatementPUBOtero51 min
May 10, 2:40 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
May 10, 2:49 PM MDTSpecial Weather StatementPUBCuster41 min
May 10, 3:01 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Saguache3 hr
May 10, 3:15 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo60 min
May 10, 3:19 PM MDTFlash Flood WarningPUBCuster, Pueblo8 hr
May 10, 3:19 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero41 min
May 10, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache3 hr
May 10, 3:45 PM MDTSpecial Weather StatementPUBCrowley45 min
May 10, 3:51 PM MDTSevere Thunderstorm WarningPUBBent, Prowers24 min
May 10, 3:56 PM MDTSevere Thunderstorm WarningPUBOtero34 min
May 10, 3:59 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo9 hr
May 10, 4:05 PM MDTFlash Flood WarningPUBBent, Las Animas, Otero3 hr
May 10, 4:12 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo48 min
May 10, 4:14 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero31 min
May 10, 4:16 PM MDTSevere Thunderstorm WarningPUBBent, Prowers29 min
May 10, 4:40 PM MDTSevere Thunderstorm WarningPUBBent, Prowers50 min
May 10, 4:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero48 min
May 10, 4:48 PM MDTFlash Flood WarningPUBBent, Crowley, Kiowa, Otero3 hr
May 10, 5:14 PM MDTSevere Thunderstorm WarningPUBBent, Prowers31 min
May 10, 5:28 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 10, 5:52 PM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.